Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Infant having high fever. Gave paracetamol and neurofen. Gave meftal on empty stomach accidentally. What to do?

Hello doctor, My son who is 2years and 9 months old is having high fever , even after giving him paracetamol and neurofen it did not come downmuch. So i gave him meftal p, and after half and hour i realised that he did not eat anything before that medicine, than after half and hour of that medinicine i gavehim something to eat. I want to know is it harmful to give this medicine empty stomach
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, Rashmi,
Thanks for query.
As your son is having high fever,do not go for self medication and consult your doctor for the diagnosis for having high fever.
It is better to give these medicines after giving some thing orally.
Give plenty of water and light diet like milk,rice etc.
Ok and bye.
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor